Anonymous
Anonymous asked in HealthOther - Health · 4 weeks ago

Why am I sick from dropping 1mg of methadone? ?

idk how to do this. 1st timer. anyways. i am on the liquid methadone. i was at 75 mg up.up intil December. i dropped 5 mg a week in December until i was @ 60. then i waited like a week or two droped 3 mg went to 57 got so supper sick. my g.f kept saying that i was just sick because she justgotten over something similar. so i just went through with it. after i was better i stayed @ 57 mg. well on thursday the 23 i went down 1 mg to 56 felt fine all day that day and friday. woke up Saturday SICK! so on Saturday i went back up the 1 mg hoping that would make me feel better. Nope. I'll be kind of okay through the day but come evening I feel it coming and all night. I'll wake up in the middle of the night my heart will be pounding, cold sweat, hot flushes, nausea. Well last night I couldn't take it and went to the emergency room, they said everything looks fine my heart looks ok, all my vitals are good. So when I went to the clinic I went up 3mg at 60 mg now. Shouldn't I be better? My dose was only low for 2 days. I just dont want to feel like this anymore. I feel like I'm dying. 

1 Answer

Relevance
  • 4 weeks ago

    You have to wean yourself off it. 

    • That's why I only droped 1mg. But i went back up because i cant handle feeling like this. I've called off 4days in a row because I can't work. I'm also a mom to a 6yr old. So it's really hard to feel like this and still try to make sure everything is done. 

    • Login to reply the answers
Still have questions? Get your answers by asking now.